Deep search:Searching for "riemannian geodesic" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1Diffusion tensor interpolation profile control using non-uniform motion on a Riemannian geodesic
Author(s):Chang-Il Son, Shun-ren Xia  Clicked:6747  Download:2978  Cited:1  <Full Text>
Journal of Zhejiang University Science C  2012 Vol.13 No.2 P.90-98  DOI:10.1631/jzus.C1100098
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE